# SDR CA070201003

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31573
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN AIRCRAFT EXPERIENCED NR 3 WHEEL AND TIRE SEPARATION UPON LANDING DUE TO WHEEL BEARING FAILURE. DETERIORATION OF THE MAIN LANDING GEAR WHEEL BEARINGS, RESULTING IN DAMAGE TO THE WHEEL, AXLE, AND BRAKE UNITS.    (TC NR 20070201003)
